# SDR UPS802129

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5770123
- Condition: Cracked
- Location: Ws 660 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND RT WING LEADING EDGE UPPER RIB CRACKED AT STA XFS 660.  REPAIRED RIB PER MM 57-00-00.
